# SDR CALA2013102992448

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 51,160 hours, 12,616 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: 3SAH1326A2
- Part serial: K693
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO MASTER FIRE LIGHT WHEN TESTING WW FIRE DETECTOR.  R & R K693 RELAY IAW WDM 26-17-11. PLACARD REMOVED, OK FOR SERVICE.
